# SDR SWAA2022031169275

- Difficulty date: February 5, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737*
- Aircraft serial: 29830
- Aircraft time: 65,548 hours, 38,878 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: L/H Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET DUCT ON BS 540 LT SIDE AIR COMPARTMENT AREA AT LOWER FUSELAGE 2022-67961 / [01] REPLACED SUPPORT BRACKET DUCT ON BS 540 LT SIDE AIR COMPARTMENT AREA AT LOWER FUSELAGE IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9;[02] CERTIFIED WORK PERFORMED.
